# SDR UPS96821784

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N706UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46056
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Rt Pack
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, STRONG DIESEL FUEL SMELL COMING FROM RIGHT PACK.  CREW FELT NAUSEA AND HEADACHES, ONE HAD TO USE OXYGEN.  REPLACED RT A/C WATER COALESCER BAG.  BOTH PACKS OP/C FOR SMELL, NO SMELL NOTED OP/CK GOOD.
